Mississippi, 2015Hail and Damaging Winds in Mississippi, May 15 to 16, 2015
May 15 to 16, 2015 · NWS JAN · 11 events in 9 counties and zones
Daytime heating combined with ample moisture to bring scattered to numerous storms to the region. Some of these storms were strong, producing wind gusts that brought down mostly trees across the area.
Every event with a place to put it. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- $52,000
- Crop damage
- None recorded
- Events
- 11
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
Daytime heating combined with ample moisture to bring scattered to numerous storms to the region. Some of these storms were strong, producing wind gusts that brought down mostly trees across the area.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jackson, MS wrote its last area forecast discussion before the first event at May 15, 9:37 AM CST, 4 hours 3 minutes earlier.
Area forecast discussion, May 15, 9:37 AM CST, 4 hours 3 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE JACKSON MS
1037 AM CDT FRI MAY 15 2015
.UPDATE...
MAIN CHANGES TO FORECAST FOR TODAY ARE TO INCREASE POPS.
&&
.SHORT TERM...
MORNING OBSERVATIONAL DATA DEPICT AN ANOMALOUSLY MOIST AIRMASS
ACROSS REGION...PARTICULARLY IN LOWER LEVELS WITH LOWER 70S DEWPOINTS
AND 330-335 850 MB THETA-E VALUES. CONVECTION IS ALREADY BEGINNING TO
DEVELOP FROM S MS INTO S LA WITH DAYTIME HEATING AND APPROACH OF WEAK
UPPER WAVE FROM TX. ALL SHORT RANGE GUIDANCE SUGGESTS THAT CONVECTION
WILL CONTINUE TO INCREASE IN COVERAGE THROUGH THE DAY AND PROPAGATE
NORTH DUE TO 15-20 KT LOW/MID LEVEL S/SW FLOW. THIS EXPECTED SCENARIO
AND HRRR QPF SUGGESTS WIDESPREAD COVERAGE OF SHRA/TSRA TODAY AND
HAVE INCREASED POPS TO SHOW LIKELY CATEGORY ALL AREAS. AS DISCUSSED
BY PREVIOUS SHIFT...PRESENCE OF THIS FLOW...INCLUDING 20-30 KT 500 MB
WINDS...ALONG WITH SBCAPE VALUES OF 2000-3000 J/KG SUGGESTS THAT
SOMEWHAT ORGANIZED CONVECTION WITH STRONG WIND GUSTS IS POSSIBLE.
HOWEVER GIVEN EARLY START TO CONVECTION AND WEAK DCAPE VALUES WILL
HOLD OFF ON MENTIONING ANY STRONG/SEVERE ACTIVITY IN HWO OR GRAPHICS.
TEMPERATURE FORECAST LOOKS GOOD...HRRR SEEMS OVERAGGRESSIVE SHOWING
TEMPS REACHING LOWER 90S MOST AREAS CONSIDERING LOW LEVEL MOISTURE
AND EXPECTED CONVECTION. STUCK WITH ONGOING GRIDS. /AEG/
&&
.AVIATION...WHILE VFR CONDITIONS WILL EXIST FOR THE MOST PART THIS
AFTERNOON...SCATTERED TO NUMEROUS TSRA WILL EASILY ALLOW CIGS/VSBYS
TO BRIEFLY DROP TO MVFR. THESE CONDITIONS WILL LIKELY PERSIST UNTIL
02Z... DIMINISHING THEREAFTER. MVFR CIGS/VSBY WILL DEVELOP AFTER 06Z
WITH IFR CEILINGS DEVELOPING AT HBG./26/
&&
.PREV DISCUSSION... /ISSUED 432 AM CDT FRI MAY 15 2015/
DISCUSSION...
TODAY THROUGH SATURDAY NIGHT...A SUBTROPICAL RIDGE WILL CONTINUE TO
BE CENTERED OVER THE SOUTH ATLANTIC STATES AS WE GO INTO THE WEEKEND.
TO THE WEST OF THE RIDGE OVER THE ARKLAMISS...WARM SOUTHERLY FLOW IN
THE LOW LEVELS JUXTAPOSED BY DISTURBED SOUTHWEST FLOW ALOFT WILL
SUPPORT A WARM/MOIST (PRECIPITABLE WATER > 1.75 INCHES) AND UNSTABLE
AIRMASS WITH SCATTERED MAINLY AFTERNOON THUNDERSTORM COVERAGE. IT IS
DIFFICULT TO FIND SPECIFIC FOCUSING MECHANISMS THAT SUPPORT GOING
WITH HIGHER THAN CHANCE POPS...BUT A SUBTLE UPPER LEVEL SHORTWAVE
TROUGH CURRENTLY APPROACHING THE ARKLATEX REGION MAY ENHANCE
ACTIVITY LATER TODAY OVER THE FORECAST AREA. AND THEN FOR
SATURDAY...SLIGHTLY INCREASED SOUTHERLY FLOW AND LOW LEVEL
CONVERGENCE MAY ALSO RESULT IN GREATER COVERAGE WITH SOMEWHAT
FAVORABLE UPPER LEVEL DIVERGENCE REMAINING IN PLACE.
WHILE DEEP LAYER SHEAR IS NOT FORECAST TO BE FAVORABLE FOR ORGANIZED
SEVERE WEATHER...THERE SHOULD BE ENOUGH FLOW FOR MULTICELL LINE
SEGMENTS WITH LOW LEVEL FLOW SUPPORTING A FEW STRONG WIND
GUSTS...ESPECIALLY IN AREAS WHERE STORMS MOVE IN DURING TIME OF PEAK
HEATING AND MAXIMUM INSTABILITY. MOREOVER...THIS FLOW WOULD HELP TO
INCREASE STORM MOTIONS AND OVERALL RAINFALL COVERAGE. /EC/
SUNDAY THROUGH THURSDAY NIGHT...THE WARM AND HUMID CONDITIONS WILL
CONTINUE ON SUNDAY WITH ANOTHER ROUND OF DIURNAL CONVECTION AS THE
AREA CONTINUES TO BE SANDWICHED IN BETWEEN MID LEVEL RIDGING TO THE
EAST AND TROUGHING TO THE WEST. SUNDAY NIGHT THE RIDGE WILL BREAK
DOWN AS MID LEVEL TROUGHING DEEPENS OVER THE EASTERN PLAINS AND
DRIVES A COLD FRONT SOUTH ACROSS THE AREA ON MONDAY. EXPECT ANOTHER
ROUND OF SHOWERS AND THUNDERSTORMS ON MONDAY AS THE COLD FRONT MOVES
INTO THE AREA. THE ECMWF IS A LITTLE SLOWER WITH THE BOUNDARY MOVING
ACROSS THE AREA MONDAY NIGHT INTO TUESDAY...BUT EITHER WAY EXPECT A
CONTINUATION OF THE WET PATTERN ON TUESDAY. BOTH THE GFS/ECMWF BUILD
SURFACE HIGH PRESSURE RIDGING AND A LITTLE DRIER AIR IN ON WEDNESDAY
AND THEN BRING ANOTHER COLD FRONT ACROSS THE AREA ON THURSDAY WITH
MORE SHOWERS AND THUNDERSTORMS. IT MOST DEFINITELY LOOKS LIKE WE WILL
HAVE FORGOTTEN ABOUT THE DRY WEATHER AS OF LATE BY THE END OF THE
LONG TERM./15/
AVIATION...SCATTERED AREAS OF IFR STRATUS SHOULD DEVELOP EARLY THIS
MORNING...ESPECIALLY IN THE HBG AREA...BUT FLOW THUS FAR HAS BEEN
STRONG ENOUGH TO SLOW DOWN FOG DEVELOPMENT. SCATTERED DIURNAL SHRA/TSRA
WILL POTENTIALLY AFFECT ALL SITES THIS AFTN INTO EARLY EVNG IN THE
WARM/MOIST AND UNSTABLE AIRMASS. MOST RECENT SREF GUIDANCE SUGGESTS
BETTER POTENTIAL FOR LOW CIGS TO DEVELOP EARLY SATURDAY MORNING WITH
INCREASING SOUTHERLY FLOW. /EC/
&&
.PRELIMINARY POINT TEMPS/POPS...
JACKSON 85 69 83 70 / 63 42 56 38
MERIDIAN 86 69 83 69 / 63 41 61 40
VICKSBURG 86 71 84 71 / 59 44 53 33
HATTIESBURG 86 70 83 70 / 70 30 58 40
NATCHEZ 85 70 84 71 / 62 40 52 36
GREENVILLE 87 71 83 71 / 65 49 59 38
GREENWOOD 86 70 82 70 / 64 49 58 40
&&
.JAN WATCHES/WARNINGS/ADVISORIES...
MS...NONE.
LA...NONE.
AR...NONE.
&&
AEG/26
Hazardous weather outlook, May 15, 2:51 AM CST, 10 hours 49 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE JACKSON MS
351 AM CDT FRI MAY 15 2015
ARZ074-075-LAZ007>009-015-016-023>026-MSZ018-019-025>066-072>074-
160900-
ASHLEY-CHICOT-MOREHOUSE-WEST CARROLL-EAST CARROLL-RICHLAND-
MADISON-FRANKLIN-CATAHOULA-TENSAS-CONCORDIA-BOLIVAR-SUNFLOWER-
LEFLORE-GRENADA-CARROLL-MONTGOMERY-WEBSTER-CLAY-LOWNDES-CHOCTAW-
OKTIBBEHA-WASHINGTON-HUMPHREYS-HOLMES-ATTALA-WINSTON-NOXUBEE-
ISSAQUENA-SHARKEY-YAZOO-LEAKE-NESHOBA-KEMPER-WARREN-HINDS-RANKIN-
SCOTT-NEWTON-LAUDERDALE-CLAIBORNE-COPIAH-SIMPSON-SMITH-JASPER-
CLARKE-JEFFERSON-ADAMS-LINCOLN-LAWRENCE-JEFFERSON DAVIS-COVINGTON-
JONES-MARION-LAMAR-FORREST-
351 AM CDT FRI MAY 15 2015
THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST
ARKANSAS...NORTHEAST LOUISIANA...CENTRAL MISSISSIPPI...NORTH
CENTRAL MISSISSIPPI...AND SOUTH CENTRAL MISSISSIPPI.
.DAY ONE...TODAY AND TONIGHT
THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.
.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY
THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.
.SPOTTER CALL TO ACTION STATEMENT...
THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND
EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER
OPERATIONS IS NOT EXPECTED THROUGH NEXT THURSDAY.
&&
...HAZARD LEGEND...
NO SHORT TERM HAZARDS EXPECTED.
...USEFUL WEATHER WEB PAGES (URLS)...
NWS JAN HOME PAGE...
WWW.WEATHER.GOV/JAN
STAY AWARE, STAY SAFE NWS JAN BRIEFING PAGE...
WWW.SRH.NOAA.GOV/JAN/?N=SAFE
FIND NWS JAN ON FACEBOOK...
WWW.FACEBOOK.COM/NWSJACKSONMS
FOLLOW NWS JAN ON TWITTER...
@NWSJACKSONMS
PLEASE CONVERT ALL WEB ADDRESSES TO LOWER CASE BEFORE ENTERING!
In the hours before
Special weather statement, May 15, 11:43 AM CST, 1 hour 57 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
1243 PM CDT FRI MAY 15 2015
MSZ062-063-151815-
LAWRENCE MS-LINCOLN MS-
1243 PM CDT FRI MAY 15 2015
...A STRONG THUNDERSTORM WILL AFFECT SOUTHEASTERN LINCOLN AND
SOUTHWESTERN LAWRENCE COUNTIES UNTIL 115 PM CDT...
AT 1243 PM CDT...METEOROLOGISTS WERE TRACKING A STRONG THUNDERSTORM
OVER JAYESS...OR 15 MILES NORTHWEST OF KOKOMO...MOVING NORTH AT 20
MPH.
HALF INCH HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.
THIS STRONG THUNDERSTORM WILL BE NEAR...
JAYESS AROUND 1250 PM CDT.
RUTH AROUND 1255 PM CDT.
TOPEKA AROUND 100 PM CDT.
EAST LINCOLN AROUND 115 PM CDT.
LAT...LON 3134 9009 3134 9011 3135 9011 3135 9033
3155 9039 3158 9008 3135 9009
TIME...MOT...LOC 1743Z 173DEG 17KT 3133 9021
GRGSpecial weather statement, May 15, 11:58 AM CST, 1 hour 42 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
1258 PM CDT FRI MAY 15 2015
MSZ064-065-151830-
COVINGTON MS-JEFFERSON DAVIS MS-
1258 PM CDT FRI MAY 15 2015
...A STRONG THUNDERSTORM WILL AFFECT CENTRAL COVINGTON AND
NORTHEASTERN JEFFERSON DAVIS COUNTIES UNTIL 130 PM CDT...
AT 1258 PM CDT...METEOROLOGISTS WERE TRACKING A STRONG THUNDERSTORM
OVER COLLINS...MOVING NORTH AT 30 MPH.
DIME SIZE HAIL AND WINDS IN EXCESS OF 50 MPH WILL BE POSSIBLE WITH
THIS STORM.
THIS STRONG THUNDERSTORM WILL BE NEAR...
MOUNT OLIVE AROUND 120 PM CDT.
OTHER LOCATIONS IMPACTED BY THIS STORM INCLUDE SEMINARY.
LAT...LON 3177 8978 3179 8947 3154 8949 3153 8970
TIME...MOT...LOC 1758Z 176DEG 25KT 3162 8960
GRG
Special weather statement, May 15, 12:49 PM CST, 51 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
149 PM CDT FRI MAY 15 2015
MSZ049-056-151930-
SMITH MS-RANKIN MS-
149 PM CDT FRI MAY 15 2015
...A STRONG THUNDERSTORM WILL AFFECT SOUTHEASTERN RANKIN AND
NORTHWESTERN SMITH COUNTIES UNTIL 230 PM CDT...
AT 149 PM CDT...METEOROLOGISTS WERE TRACKING A STRONG THUNDERSTORM
NEAR MENDENHALL...MOVING NORTH AT 15 MPH.
HALF INCH HAIL AND WINDS IN EXCESS OF 50 MPH WILL BE POSSIBLE WITH
THIS STORM.
THIS STRONG THUNDERSTORM WILL BE NEAR...
CATO AROUND 215 PM CDT.
JOHNS AROUND 225 PM CDT.
OTHER LOCATIONS IMPACTED BY THIS STORM INCLUDE PUCKETT AND POLKVILLE.
LAT...LON 3205 8966 3205 8997 3218 9001 3222 8968
TIME...MOT...LOC 1849Z 174DEG 14KT 3200 8982
GRG
Special weather statement, May 15, 1:20 PM CST, 20 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
220 PM CDT FRI MAY 15 2015
MSZ060-152000-
ADAMS MS-
220 PM CDT FRI MAY 15 2015
...A STRONG THUNDERSTORM WILL AFFECT EAST CENTRAL ADAMS COUNTY UNTIL
300 PM CDT...
AT 219 PM CDT...METEOROLOGISTS WERE TRACKING A STRONG THUNDERSTORM
NEAR DOLOROSA...OR 19 MILES SOUTHEAST OF NATCHEZ...MOVING NORTH AT 15
MPH.
HALF INCH HAIL AND WINDS IN EXCESS OF 50 MPH WILL BE POSSIBLE WITH
THIS STORM.
THIS STRONG THUNDERSTORM WILL BE NEAR...
KINGSTON AND SIBLEY AROUND 250 PM CDT.
LAT...LON 3150 9150 3152 9115 3135 9116 3135 9121
3137 9122 3137 9124 3136 9126 3136 9131
3134 9135 3134 9136 3132 9140
TIME...MOT...LOC 1919Z 167DEG 13KT 3129 9125
GRGSpecial weather statement, May 15, 1:28 PM CST, 12 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
228 PM CDT FRI MAY 15 2015
MSZ054-059-152015-
COPIAH MS-JEFFERSON MS-
228 PM CDT FRI MAY 15 2015
...A STRONG THUNDERSTORM WILL AFFECT SOUTHWESTERN COPIAH AND EASTERN
JEFFERSON COUNTIES UNTIL 315 PM CDT...
AT 228 PM CDT...METEOROLOGISTS WERE TRACKING A STRONG THUNDERSTORM
OVER UNION CHURCH...OR 19 MILES WEST OF BROOKHAVEN...MOVING NORTH AT
25 MPH.
HALF INCH HAIL AND WINDS IN EXCESS OF 50 MPH WILL BE POSSIBLE WITH
THIS STORM.
THIS STRONG THUNDERSTORM WILL BE NEAR...
PLEASANT HILL AROUND 240 PM CDT.
MCBRIDE...ALLEN AND BLUE HILL AROUND 245 PM CDT.
BARLOW AROUND 255 PM CDT.
LAT...LON 3184 9090 3183 9084 3178 9084 3178 9074
3183 9073 3184 9072 3188 9072 3189 9058
3170 9061 3170 9073 3161 9074 3161 9091
TIME...MOT...LOC 1928Z 181DEG 22KT 3166 9076
JCSpecial weather statement, May 15, 1:35 PM CST, 5 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
235 PM CDT FRI MAY 15 2015
MSZ061-152000-
FRANKLIN MS-
235 PM CDT FRI MAY 15 2015
...A STRONG THUNDERSTORM WILL AFFECT CENTRAL FRANKLIN COUNTY UNTIL
300 PM CDT...
AT 235 PM CDT...METEOROLOGISTS WERE TRACKING A STRONG THUNDERSTORM
NEAR KIRBY...OR 21 MILES NORTHWEST OF LIBERTY...MOVING NORTH AT 25
MPH.
NICKEL SIZE HAIL AND WINDS IN EXCESS OF 50 MPH WILL BE POSSIBLE WITH
THIS STORM.
THIS STRONG THUNDERSTORM WILL BE NEAR...
KIRBY AROUND 245 PM CDT.
NEW HOPE AND HAMBURG AROUND 255 PM CDT.
OTHER LOCATIONS IMPACTED BY THIS STORM INCLUDE ROXIE AND MEADVILLE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
&&
LAT...LON 3137 9106 3161 9111 3161 9078 3136 9085
TIME...MOT...LOC 1935Z 184DEG 23KT 3145 9096
JC
Thunderstorm Wind, Hinds
- When
- May 15, 1:40 PM CST
- Where
- Hinds County, 2.15 mi NE of Jackson
- Measured
- 43 kt (49 mph) estimated gust
- Property damage
- $3,000
- Reported by
- Emergency Manager
- Coordinates
- 32.350, -90.142
A tree was blown down along Ridgewood Road.
Thunderstorm Wind, Hinds
- When
- May 15, 1:44 PM CST
- Where
- Hinds County, 1.36 mi N of Jackson Hawkins Fld
- Measured
- 45 kt (52 mph) estimated gust
- Property damage
- $5,000
- Reported by
- Broadcast Media
- Coordinates
- 32.350, -90.220
A tree was uprooted along Newport Street.
Thunderstorm Wind, Madison
- When
- May 15, 2:25 PM CST
- Where
- Madison County, 32.09 mi NNE of Tougaloo
- Measured
- 40 kt (46 mph) estimated gust
- Property damage
- $5,000
- Reported by
- Utility Company
- Coordinates
- 32.800, -89.850
Thunderstorm outflow winds brought down a tree onto utility equipment near Camden.
Thunderstorm Wind, Yazoo
- When
- May 15, 2:30 PM CST
- Where
- Yazoo County, 0.9 mi NE of Vaughan
- Measured
- 43 kt (49 mph) estimated gust
- Property damage
- $3,000
- Reported by
- Emergency Manager
- Coordinates
- 32.810, -90.040
Thunderstorm outflow winds brought down a tree along Vaughan Road.
Thunderstorm Wind, Warren
- When
- May 15, 2:40 PM CST
- Where
- Warren County, 1.5 mi SSE of Vicksburg
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $10,000
- Reported by
- Emergency Manager
- Coordinates
- 32.330, -90.870
A few trees were blown down. One tree was blown down on a house, which was on fire.
Thunderstorm Wind, Yazoo
- When
- May 15, 2:50 PM CST
- Where
- Yazoo County, 0.9 mi SW of Yazoo City Barrier A
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $5,000
- Reported by
- Emergency Manager
- Coordinates
- 32.860, -90.410
Trees were blown down at Calhoun Avenue and 11th Street. Trees were also blown down along Gordon Avenue and Judkins Road.
Thunderstorm Wind, Lauderdale
- When
- May 15, 3:25 PM CST
- Where
- Lauderdale County, 0.9 mi NE of Whynot
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $4,000
- Reported by
- Broadcast Media
- Coordinates
- 32.290, -88.490
Trees were blown down along Old Highway 19 in southeastern Lauderdale County.
Thunderstorm Wind, Grenada
- When
- May 15, 4:45 PM CST
- Where
- Grenada County, 0.57 mi E of Grenada
- Measured
- 48 kt (55 mph) estimated gust
- Property damage
- $3,000
- Reported by
- Emergency Manager
- Coordinates
- 33.780, -89.810
A tree was blown down in the city of Grenada.
Thunderstorm Wind, Scott
- When
- May 16, 2:30 PM CST
- Where
- Scott County, 0.58 mi E of Ludlow
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $10,000
- Reported by
- Emergency Manager
- Coordinates
- 32.570, -89.710
Three trees and some limbs were blown down. One tree fell on a mobile home.
Thunderstorm Wind, Sunflower
- When
- May 16, 3:40 PM CST
- Where
- Sunflower County, 1.15 mi E of Holly Ridge
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $4,000
- Reported by
- Trained Spotter
- Coordinates
- 33.450, -90.750
A few trees were blown down in Holly Ridge.
Hail, Washington
- When
- May 16, 4:20 PM CST
- Where
- Washington County, 0.58 mi E of Glen Allan
- Measured
- 1 in hail
- Reported by
- Trained Spotter
- Coordinates
- 33.020, -91.010
- Thunderstorm Wind
- Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.
- Hail
- Hail three-quarters of an inch or larger, or smaller hail that caused damage, filed with the largest stone measured.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Hail and Lightning Strike in New Mexico, May 15 to 16, 20151 death · 1 injured · 1 in hail · 4 events
- Tornadoes and Flash Flooding in Texas, May 15, 20154 injured · $615,000 · EF1 · 24 events
- Lightning Strike in Missouri, May 15, 20151 death · 1 event
- Tornadoes and Hail in Missouri, May 15 to 17, 2015$1.0 million · EF1 · 35 events
- Flooding in Nebraska, May 15 to 31, 2015$9.1 million · 3 events
- Flash Flooding and Damaging Winds in Arkansas, May 15 to 20, 2015$75,000 · 52 kt wind · 12 events
- Tornadoes and Hail in Colorado, May 15, 2015$15,000 · EF1 · 19 events
- Damaging Winds in Illinois, May 15, 2015$74,000 · 52 kt wind · 4 events
- Flash Flooding and Damaging Wind in Texas, May 15, 2015$21,000 · 50 kt wind · 16 events
- Tornado and Hail in Wyoming, May 15, 2015EF1 · 3 events
- Tornadoes and Hail in Nebraska, May 15, 2015EF0 · 23 events
- Flash Flood and Damaging Wind in Texas, May 15, 2015$22,000 · 3 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 566222, 566224, 566225, 566226, 566219, 566220, 566221, 566629, 566637, 566638, 566639.